# SDR GTIA040221

- Difficulty date: March 18, 2004
- Submitted: April 27, 2004
- Operation: Air carrier
- Aircraft: N820NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49126
- System (JASC): 7160 · Engine Air Intake System
- Part: Liner
- Condition: Loose
- Location: Nr 2 Eng Intake
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACY - NR 2 ENGINE INTAKE LINER LOOSE FOUND ON WALKAROUND.  REMOVED DAMAGED ACOUSTIC PANEL LINER.  INLET COWL INSPECTION AND REPAIR OF THE DYNA ROHR ACOUSTIC PANELS ACOUSTIC LINING MISSING BETWEEN 4 O'CLOCK AND 8 O'CLOCK POSITION NOSE COWL TO BE REPLACED ON C/O 146482-2.  (M)
